On ultra algebras
Keywords:ultra algebra, alternative ultra algebra, Jordan ultra algebra, lie ultra algebra
In this paper any superalgebra is generalized to a new form, namely ultra algebra. We study some algebraic structure results for ultra algebras and we have defined some maps on ultra algebras to know ultra derivation and Jordan ultra derivation. Moreover on certain assumptions we have proved that Jordan ultra derivation is an ultra derivation.
J. C. M. Ferreira and B. L. M. Ferreira, “Additivity of n-Multiplicative Maps on Alternative Rings”, Communications in algebra, vol. 44, pp. 1557-1568, 2016. https://doi.org/10.1080/00927872.2015.1027364
B. L. M. Ferreira and H. Guzzo, “Lie n-multiplicative mappings on triangular n-matrix rings”, Revista de la Union Matematica Argentina, vol. 60, pp. 9-20, 2019. https://doi.org/10.33044/revuma.v60n1a02
B. L. M. Ferreira and H. Guzzo, “Lie maps on alternative rings”, Bollettino della unione matematica italiana, vol. 13, pp. 181-192, 2020. https://doi.org/10.1007/s40574-019-00213-9
B. L. M. Ferreira, R. N. Ferreira and H. Guzzo, “Generalized Jordan derivations on semiprime rings”, Journal of the Australian Mathematical Society, vol. 109, pp. 36-43, 2020. https://doi.org/10.1017/s1446788719000259
B.L.M. Ferreira, H. Guzzo and W. Feng, “Multiplicative Lie-type derivations on alternative rings”, Communications in algebra, vol. 48, pp. 5396-5411, 2020. https://doi.org/10.1080/00927872.2020.1789160
B. L. M. Ferreira, H. Guzzo and R. N. Ferreira, “An Approach Between the Multiplicative and Additive Structure of a Jordan Ring”, Bulletin of the Iranian Mathematical Society, 2020. https://doi.org/10.1007/s41980-020-00423-4
B. L. M. Ferreira, H. Guzzo, R. N. Ferreira and W. Feng, “Jordan derivations of alternative rings”, Communications in algebra, vol. 48, pp. 717-723, 2019. https://doi.org/10.1080/00927872.2019.1659285
F. Lu, “Jordan derivable maps of prime rings”, Communications in algebra, vol. 38, pp. 4430-4440, 2010. https://doi.org/10.1080/00927870903366884
I. N. Hernstein, “Jordan derivations of prime rings”, Proceedings of the American Mathematical Society, vol. 8, pp. 1104-1110, 1957. https://doi.org/10.1090/s0002-9939-1957-0095864-2
Y. Wei Min and J. Si Cong, “A new kind of graded Lie algebra and parastatistical supersymmetry”, Science in China (Series A), vol. 44, pp. 1167-1173, 2001. https://doi.org/10.48550/arXiv.math-ph/0212004
How to Cite
Copyright (c) 2022 Bruno Ferreira
This work is licensed under a Creative Commons Attribution 4.0 International License.
- No additional restrictions — You may not apply legal terms or technological measures that legally restrict others from doing anything the license permits.